# SDR UALA2009042901241

- Difficulty date: April 28, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 49,946 hours, 19,125 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT DOES NOT SHOW SLIDE ARMED IN FLT.  CREW REPORTS WHEN PUSHING DOWN ON ARMING HANDLE SLIDE INDICATION IS NORMAL, ONCE PRESSURE IS OFF, SLIDE SHOWS DISARMED ON ECAM AGAIN. DOOR 2R SLIDE REMOVED FOR ACCESS. ADJUSTED AFT GIRT BAR FOOT DOOR ARMING SYSTEM. OPERATES CORRECTLY.REINSTALLED ORIGINAL SLIDE.
